# SDR MASA20210614234

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 39,794 hours, 31,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY INTERCOSTAL CORRODED RH SIDE FS319-FS333 STGR 20R|R&R INTERCOSTAL IAW SRM 51-42-06
